# SDR DHL2003604661

- Difficulty date: June 8, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING CTR L/E LWR EXTERNAL SKIN SHOWS CORROSION, XFS 341.500.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1.  REMOVED CORROSION IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 57-2-1 PG 11-12.  TRIMMED OUT DAMAGED SKIN SECTION IAW EODHL-030531, ED-3304.  PERFORMED EDDY CURRENT INSPECTION IAW DC8 NDT SPM PART 06-10-01-001.  FABRICATED FILLER (7075-T6 AL0.063) AND DOUBLER (7075-T6 AL0.071) IAW EODHL-030531, ED-3304.  CLEANED, TREATED AND PRIMED AREA AND INNER SIDE OF DOUBLER AND FILLER IAW SRM 51-1-8B.  APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED FILLER AND DOUBLER WITH NEW FASTENERS IAW EODHL-030531, ED-3304, SRM 51-1-20D PG 9 SRM 51-1-21 PG 1.
